Sequentially rationalizable choice

Manzini, Paola, Mariotti, Marco and Unset (2007) Sequentially rationalizable choice. American Economic Review, 97 (5). pp. 1824-1839. ISSN 0002-8282

[img] PDF - Published Version
Download (322kB)

Abstract

A sequentially rationalizable choice function is a choice function that can be retrieved by applying sequentially to each choice problem the same xed set of asymmetric binary relations (rationales) to remove inferior alternatives. These con- cepts translate into economic language some human choice heuristics studied in psychology and explain cyclical patterns of choice observed in experiments. We study some properties of sequential rationalizability and provide a full character- ization of choice functions rationalizable by two and three rationales.

Item Type: Article
Schools and Departments: School of Business, Management and Economics > Economics
Subjects: H Social Sciences > HB Economic theory. Demography > HB0131 Methodology > HB0135 Mathematical economics. Quantitative methods Including econometrics, input-output analysis, game theory
Depositing User: Paola Manzini
Date Deposited: 13 Nov 2017 09:39
Last Modified: 13 Nov 2017 09:40
URI: http://sro.sussex.ac.uk/id/eprint/71010

View download statistics for this item

📧 Request an update